Doc's Cluster Headache Journal

Wednesday, February 06, 2008

New Dosage Evaluation, Day 2

No major pain today, still some very low dull pain. Also felt some brief but fairly intense "sweeping" pains that didn't feel particularly like a cluster of a migraine. Still feeling a new flavor weird and spacey. on reflection, I think this is not really new with the Depakote. I have complained of it before, but maybe its a bit stronger now.

The doctor said that most anything she gave me as a preventative would likely have this kind of effect.

Update: latter in the evening I started feeling really out of it and I started getting little "visions" every time I closed my eyes. My brain turned these odd shapes into even odder little creatures. They wernt frightining... but they should have been. heh

But I have a dark imagination at times and making up fun little monsters is not something I would get to disturbed by.

I am betting that sort of thing will fade as I get used to the new dose.

3 Comments:

  • hmmm, just a suggestion; but could those "weird little visions" be, infact - aura?

    By Blogger deborah, at 2/08/2008 8:17 AM  

  • Very good point.

    I don't usually experience aura to the point some people seem to. I get what I call my "stupid feeling" which is a sense of disorientation but its very vague. Who knows what what odd effects this stuff is having at this dose. I mean, something that is used to prevent epileptic seizures is changing my brain chemistry significantly I'm sure.

    I have described the feeling before that Depakote was making my headaches feel more random... like a game of wack-a-mole. Maybe thats more true than I assumed and maybe the original "failure" is happening in a different way and that manifests as unfamiliar auras and moving pain.

    At any rate, I haven't put in my notes from last night but the short story is that I don't think the higher dose is gonna work... heh

    By the way, have I ever thanked you for reading my blog? Its nice to know people like you are looking in on me. : )

    By Blogger Murdock Scott, at 2/08/2008 12:12 PM  

  • no need for the thanks. I would definitely mention the visions to your doc next time you visit, though.

    Depakote never worked for me, except for when I take it by infusion when I get really whacked by the storm. But then, I'm getting LOTS of other stuff along with it.

    Good luck with your new meds. Oh, and the disorientation - boy do I ever know that feeling. It may not just be the meds, especially if it's followed by a migraine. Keep track of it. Definitely write it down. It's called the "Alice in Wonderland syndrome" -- the feeling of falling down the hole.

    whoo. I get it all the time! very vivid stuff. Like, hmm, am I wearing pants. my balance is totally off, driving and not knowing how you got where you are sort of stuff. Almost a sorto fo blacking out feeling, without actually blacking out. Know what I mean? Does that make sense?

    By Blogger deborah, at 2/12/2008 8:25 AM  

Post a Comment

Links to this post:

Create a Link

<< Home